# SDR IPXA2022050681810

- Difficulty date: May 2, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 65,907 hours, 21,966 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB** -  GEAR WOULD NOT RETRACT AFTER TAKEOFFREMOVED MLG DOWN LOCK PINS FROM FWD HOLES IAW AMM CH 32-00-20
